# SDR SWAA2023050544040

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,701 hours, 16,571 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB-FWD UPPER-SLIDING SEAL CRACKED ADJACENT TO AFT HINGE.<[01] REMOVED AND REPLACED RIGHT HORIZONTAL STAB-FWD UPPER-SLIDING SEAL REF AMM 53-31-31.
